IJPAM: Volume 87, No. 2 (2013)

THE TIME SHIFTING THEOREM AND
THE CONVOLUTION FOR ELZAKI TRANSFORM

HwaJoon Kim
Basic Education Center
Incheon University
119 Academy-ro, Songdo-dong, Incheon, KOREA


Abstract. Integral transform methods have been modified to solve the several dynamic equations with initial or boundary conditions in many ways. Laplace, Sumudu and Elzaki transforms are such typical things. Among these, Elzaki transform is an efficient and novel tool. In this article, we have proposed the solution of differential equation with variable coefficients using Elzaki transform, and proved the time shifting theorem and the convolution one for Elzaki transform.

Received: March 6, 2013

AMS Subject Classification: 44A05, 44A35, 34A12

Key Words and Phrases: time shifting, variable coefficients, Laplace transform, Elzaki transform, Sumudu transform, convolution

Download paper from here.



DOI: 10.12732/ijpam.v87i2.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2